MAUDE Adverse Event Report: STRYKER GMBH PROXIMAL LATERAL HUMERUS PLATE AXSOS 3 TI FOR RIGHT HUMERUS 3 HOLE / L86MM; PLATE, FIXATION, BONE

STRYKER GMBH PROXIMAL LATERAL HUMERUS PLATE AXSOS 3 TI FOR RIGHT HUMERUS 3 HOLE / L86MM; PLATE, FIXATION, BONE
Model Number 627233S
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/02/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device will not be returned.If additional information becomes available, it will be provided in a supplemental report; device remains implanted in patient.
 
Event or Problem Description
As reported, "the third row from the proximal position, but it did not lock, and i reinserted another locking screw, but it did not lock.After all, the screw was inserted without locking.Other screw holes are fine.".
 
Event or Problem Description
As reported: "the third row from the proximal position, but it did not lock and i reinserted another locking screw, but it did not lock.After all, the screw was inserted without locking.Other screw holes are fine.".
 
Additional Manufacturer Narrative
The reported event could not be confirmed, since the device was not returned for evaluation and no other evidences were provided.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.If the device is returned or if any additional information is provided, the investigation will be reassessed.

Brand Name
PROXIMAL LATERAL HUMERUS PLATE AXSOS 3 TI FOR RIGHT HUMERUS 3 HOLE / L86MM
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
MDR Report Key10748749
Report Number0008031020-2020-02358
Device Sequence Number3060513
Product Code HRS
UDI-Device Identifier07613327091243
UDI-Public07613327091243
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K200398
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/22/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2025
Device Model Number627233S
Device Catalogue Number627233S
Device Lot NumberG25942
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/02/2020
Supplement Date Received by Manufacturer11/26/2020
Initial Report FDA Received Date10/28/2020
Supplement Report FDA Received Date12/22/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1